EconPapers    
Economics at your fingertips  
 

On the cardinality of the message space in sender–receiver games

Tibor Heumann

Journal of Mathematical Economics, 2020, vol. 90, issue C, 109-118

Abstract: We study sender–receiver games in which a privately informed sender sends a message to N receivers, who then take an action. The sender’s type space T has finite cardinality (i.e., |T|<∞). We show that every equilibrium payoff vector (resp. every Pareto efficient equilibrium payoff vector) is achieved by an equilibrium in which the sender sends at most |T|+N (resp. |T|+N−1) messages with positive probability. We also show that such bounds do not exist when two privately informed senders simultaneously send a message to a receiver.

Keywords: Sender-receiver games; Asymmetric information; Mechanism design with limited commitment (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S030440682030077X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:90:y:2020:i:c:p:109-118

DOI: 10.1016/j.jmateco.2020.07.001

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:mateco:v:90:y:2020:i:c:p:109-118